# SDR SIMA200604615

- Difficulty date: February 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV THE CENTER OMEGA BEAM AT FRAME 24 WAS FOUND CORRODED.  PERFORMED A CUTOUT OF THE CENTER OMEGA BEAM TO REMOVE CORROSION.  FABRICATED A REPAIR DOUBLER, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
